# SDR AALA20171030004

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FLOORBEAM UPPER CHORD AT FUSELAGE STATION 986.5 BETWEEN LBL54 AND RBL54.  REPAIRED FLOORBEAM PER SRM 53-70-51-2R-4 ALTERNATIVE 1.
